# SDR QXEA2021030300099

- Difficulty date: March 3, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 10,841 hours, 6,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR DIFFICULT TO ARM AND DISARM. REMOVED FROM SERVICE. FOUND DEBRIS IN R1 DOOR GIRT BAR FITTING.  REMOVED DEBRIS.  ARM/DISARM HANDLE OPERATES NORMALLY.  REF E175 FIM 52-41-00-810-808-A.  FORCE REQUIRED TO ARM/DISARM DOOR IS NOT EXCESSIVE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
